# SDR FDEA201109133864

- Difficulty date: September 13, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 78,971 hours, 32,793 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1104931
- Condition: Out Of Limits
- Location: R1 Door
- Part time: 78,971 hours, 32,973 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SEQUENCE CABLE FOR AIR BOTTLE IS BINDING FOUND CABLE ADJUSTMENT OUT OF LIMITS.  CABLE MOVEMENT GOOD.  ADJUSTED AIR BOTTLE CABLE  IAW MM 52-11-00-5.  OPS CHECKED GOOD IAW MM 52-11-00-5  STEP 3G.
